MAUDE Adverse Event Report: Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; BANDAGE,ADHESIVE,CLEAR,SPOT,7/8",50CT

Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; BANDAGE,ADHESIVE,CLEAR,SPOT,7/8",50CT
Catalog Number WRX785410V2
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction

Brand Name
PRIVATE LABELED FOR CUSTOMER
Common Device Name
BANDAGE,ADHESIVE,CLEAR,SPOT,7/8",50CT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50698584
Report Number1417592-2026-35381
Device Sequence Number18545298
Product Code KGX
UDI-Device Identifier00311917195155
UDI-Public00311917195155
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX785410V2
Device Lot Number231201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown